# SDR 96ZZZX2773

- Difficulty date: May 7, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N52908
- Make and model: Cessna 177RG
- Aircraft serial: 177RG1306
- System (JASC): 7160 · Engine Air Intake System
- Part: Air Filter
- Part number: AM107635FP
- Condition: Mount Failed
- Location: Eng Induction
- Part time: 196 hours
- Component: Airmaze
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE OIL CHANGE, OBSERVED AIR INDUCTION FILTER 'LAYING' IN ENGINE BAFFLE.  UPON FURTHER INVETSIGATION, FOUND BOTH MOUNTING BRACKETS HAD BROKEN/SHEARED FROM THE INDUCTION FILTER BODY.  SUSPECT CAUSE, INADEQUATE METHOD OF ATTACHMENT OF BRACKETS TO FILTER BODY/ASSY.  SUBMITTER STATED METHOD OF ATTACHMENT APPEARS TO BE 'SPOT WELDS'.  PERHAPS RIVETING OF THE BRACKETS TO THE FILTER ASSY MAY BE MORE SUITABLE.
